# SDR DL73K991836

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH TWO SMALL CRACKS AT  WL 210, BL 5.7 LT & RT AND TWO SMALL CRACKS AT WL 233.5, BL 5.7 (LT & RT).  THE WL 233.5 CRACKS WERE REPAIRED WITH DOUBLERS PER SRM 53-10-11.  THE CRACKS AT WL 210 WERE JUST ABOVE A LARGE EXISTING WEB REPAIR DOUBLER.  THE EXISTING DOUBLER WAS REMOVED, THE NEW CRACKS CUTOUT, AND A NEW DOUBLER INSTALLED PER ER/A 361208-14, REV D.
